# SDR FDEA202007161537

- Difficulty date: July 16, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 87,973 hours, 32,189 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2613013
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEVEL TWO BRAKE OVER TEMP.  FOLLOWED QRH, MAX TEMP 996.  CLEANED CONNECTOR TEMP READING GOOD.  CONNECTED TO ORIGINAL SENSOR TEMP, READING GOOD.  AFTER SAFETYING TEMP READING HIGH AND ERATIC AGAIN.  CHECKED RESISTANCE OF SENSOR, RESISTANCE READING GOOD.  CHECKED CONNECTOR P1-2336, FOUND WIRE LOOSE AT SOCKET.  REPLACED SOCKET LRC16M-6 AT CONNECTOR  P1-2336.  BRAKE TEMP CHECKS GOOD.
